# SDR SWAA2021091598288

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 320-336 Lbl66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR CENTER SCUFF PLATE OUTBOARD SUPPORT AT B.S. 320-336; L.B.L. 66; W.L. 208.1. ; / [01] REMOVED CORROSION ON FWD ENTRY DOOR CENTER SCUFF PLATE OUTBOARD SUPPORT BS 320-336 LBL 66; WL 208.1 IAW SRM 51-10-02-0G-0; BLENDED AREA IS L=22'; W=.650'; MAX DEPTH .010'; ORIGINAL THICKNESS .050'. OUT OF LIMITS PER SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1. TOOLING USED: ID ATS2318 CALIBRATION DATE 05/2021; S/N B19006095 AND ID ATS1225; S/N UNKNOWN; CAL DATE 07/2021; [02] VERIFIED OUT OF LIMITS PER SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1; [03] REMOVED SUPPORT ANGLE PER SRM 51-40-02; [04] LOCATED AND DRILLED SUPPORT ANGLE P/N 141A8112-2 IAW SRM 51-40-05 DWG# 141A8110 . OK TO INSTALL.; [05] VERIFIED LOCATE AND DRILL UP OF NEW ANGLE; OK TO INSTALL.; [06] INSTALLED ON FORWARD ENTRY DOOR CENTER SCUFF PLATE O/B SUPPORT BTW BS 312-340; LBL 66; WL 208.1 IAW SRM SRM 51-40-02; DWG# 141A8110. ALL REQUIRE MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] UPDATE PART USAGE/INSTALLATION REQUIREMENTS.; [08] VERIFIED THE INSTALLATION OF THE L1 DOOR CENTER THRESHOLD SUPPORT PER SRM 51-40-2-0G-0 AND DWG# 141A8110; [09] WORKSCOPE COMPLETE
